Scientists suspect low-dose effects have led to global epidemic
by Ladyrumpers on Tue Apr 10, 2007 12:00 AM
Lady Rumpers here, previous letters, swims not sweats, a rest from aromatase inhibators. anyway today I telephoned my clinical nurse with view to a rest after completing 3yrs tam 2yrs arim., I was advised to keep taking arim., until nextannual appt., July, told today no rest have had good treatment for 5yrs. STOP now, good,no more sweats, aching joints etc., thought about it oh my, will I be O.K. can anyone tell me how long before I will feel a difference if indeed I do notice a change I also add that I have been taking Megace for sweats and hope to cope with a weight loss. grateful for any reply.
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.